# SDR DALA2025053104181

- Difficulty date: May 16, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 99,145 hours, 20,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1706 SEAT 51ABC EMERGENCY LIGHT INOP.   FOUND BROKEN WIRE, REPAIRED PER B767 SWPM CH.20, OPS CK NML. MEL /PLAC REMOVED. (7555308)
